# SDR YENA201709040739

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 50,312 hours, 17,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 779444
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,937 hours, 2,859 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY EMERGENCY LIGHT TEST OF THE EPSU BATTERY FAILED TO TEST.  R & R THE BATTERY IAW AMM 33-51-38. EMERGENCY LIGHT SYSTEM CHECKED GOOD.
